MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "description of the incident: this intraprostatic implant was not delivered by urolift device.Another implant was used".The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the returned device was conducted, and the following observations were made: received without tray, pusher d eployed, cutter deployed, needle trigger retracted, retract lever fully retracted, lever lock and tape disengaged, urethral endpiece (ue) deployed, distal tip undamaged, unsheathing pawl not engaged with suture spool, suture unbuckled, shuttle not engaged with needle spool, suture ferrule in place, case right undamaged the items listed above are indicators of device status and are as expected for a device that functioned as designed.The follow-ing discrepancies were observed:the ct was present, unsheathed, and pulled back into the distal tip (ct pull through), needle damaged: the needle is broken at the tip.The needle was found to be broken approximately 1 mm from the tip.Comparison with a reference needle shows approximately 1 mm of needle missing.The missing needle material was not returned with the device.Device his-tory record investigation did not show issues related to complaint.The customer report of: " implant was not delivered " was confirmed.Confirmation is based on the investigation results showing that device suffered a ct pull through.This is a known possible outcome of the procedure thus this is not considered a malfunction.This investigation has deter-mined that device encountered the following failure mode(s):ul-ct pull through: the ct was present, unsheathed, and pulled back into the distal tip of the device.The probable root cause of this failure mode is use error- unintentional cannot determine.Ul-needle damaged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- uninten-tional- cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22608588
Report Number3015181082-2025-00024
Device Sequence Number9564728
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240525(17)260515(10)73E2400575(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/15/2026
Device Catalogue NumberUL400-4
Device Lot Number73E2400575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown